# SDR SWAA2014103033513

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 25,637 hours, 15,088 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E FWD BRACKET CRACKED.  R & R BRACKET IAW SRM.
